# SDR AALA201807173003

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 16,331 hours, 3,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Erratic
- Location: R4 Door Ecam
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM INDICATED FOR THE R4 DOOR,  IAW ECAM DESCENDED AND RETURNED TO DEPARTURE.  RIGHT AFT DOOR AMBER LIGHT ON.  MAINTENANCE TROUBLESHOT IAW TSM 52-13-00, NO DEFECTS FOUND.  REPLACED PROXIMITY SWITCH AS A PRECAUTION AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
